Journals / Causapedia / 2016 / Cilt: 5 - Sayı: 1

Creatine Kinase Level Increase Detected During Methimazole Treatment

Metimazol Tedavisine Bağlı Serum Kreatin Kinaz Yüksekliği

Journal
Causapedia
Pages
55–57
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Inthis report, we presented a patient with myalgia andcreatine kinase level increase detected duringmethimazole treatment given for Graves disease

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Antithyroid drugs are commonly used in the treatmentof hyperthyroidism.
📊
Key Findings & Data:Creatine kinase level elevation isa rare side effect of methimazole, which is importantfor the risk of the development of rhabdomyolysis.
💡
Conclusion & Impact:Inthis report, we presented a patient with myalgia andcreatine kinase level increase detected duringmethimazole treatment given for Graves disease
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Antithyroid drugs are commonly used in the treatmentof hyperthyroidism. Creatine kinase level elevation isa rare side effect of methimazole, which is importantfor the risk of the development of rhabdomyolysis. Inthis report, we presented a patient with myalgia andcreatine kinase level increase detected duringmethimazole treatment given for Graves disease

Özet

Günümüzde hipertiroidi nedeniyle antitiroid ilaçlar sıkkullanılmaktadır. Metimazole bağlı kreatin kinazyüksekliği nadir görülen yan etkilerden biridir. Kreatinkinaz yüksekliği, rabdomiyoliz gelişme riski nedeniyledikkat edilmesi gereken bir durumdur. Biz bu yazımızda,Graves hastalığı nedeniyle metimazol tedavisi başlanan,takibinde miyalji şikayeti ortaya çıkan ve kreatin kinazyüksekliği saptanan hastayı sunduk

🔖

Cite This Article

BÜLBÜL, B. Y., ÇELİK, M., GÜLDİKEN, S., SALT, S. A., ÜSTÜN, F. (2016). Creatine Kinase Level Increase Detected During Methimazole Treatment. Causapedia, Cilt: 5 - Sayı: 1, 55–57. https://ajindex.com/articles/151683

References (11)

  1. Larry Jameson J L, De Groot L J (Editors). Endocrinology Adult and Pediatric 7.th edition. Philadelphia; Elsevier-Saunders: 2015. p. 1456-7
  2. Zuckner J. Drug- related myopathies. Rheum Dis Clin North Am. 1994; 20:1017-32
  3. Yılmaz S. İlaca bağlı miyopatiler. Uludağ Üniversitesi Tıp Fakültesi Dergisi. 2008;34:129-54
  4. Garder DF. The neuromuscular system and brain in hypothyroidism. In: Braverman LE, Utiger RD, editors. Werner & Ingbar’s the thyroid: a fundamental & clinical text. 9th ed. Philadelphia: Lippincott Williams & Wilkins; 2005. p. 836-41
  5. Garder DF. The neuromuscular system and brain in Thyrotoxicosis. In: Braverman LE, Utiger RD, editors. Werner & Ingbar’s the thyroid: a fundamental & clinical text. 9th ed. Philadelphia: Lippincott Williams & Wilkins; 2005. p. 637-43
  6. Lane RJ, Mastaglia FL. Drug-induced myopatihesin man. Lancet. 1978;2:562-6
  7. Sieb JP, Gillessen T. Iatrojenic and toxic myopathies. Muscle Nerve. 2003; 27:142
  8. Suzuki S, et al. Elevation of serum creatine kinase during treatment with anti-thyroid drugs in patients with hyperthyroidism due to Graves’ disease. A novel side effect of anti-thyroid drugs. Arch Intern Med. 1997;157:693-6
  9. Ito T, et al. A case of elevation of serum creatine kinase with anti-thyroid medications for Graves’ disease. J Endocrinol Metab. 2012;2:244-7
  10. Mizuno H, et al. Elevation of serum creatine kinase in response to medical treatment of Graves' disease in children. Acta Paediatr. 2006;243-5
  11. Kim H, et al. Elevation of serum creatinine kinase during methimazole treatment of Graves’ disease in a 13-year-old girl and a literature review of similar cases. Ann Pediatr Endocrinol Metab. 2015;20:106-9.